International Journal of Pure and Applied Mathematics. Vol.54, No.1 (2009), 27-37
Suggested Citation
Peiguang Wang, Yonghong Wu, B. Wiwatanapaphee An extension of method of quasilinearization for integro-differential equations. International Journal of Pure and Applied Mathematics. Vol.54, No.1 (2009), 27-37. Retrieved from: https://repository.li.mahidol.ac.th/handle/20.500.14594/27772
Research Projects
Organizational Units
Authors
Journal Issue
Thesis
Title
An extension of method of quasilinearization for integro-differential equations